# SDR UPS98826675

- Difficulty date: April 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C/CK, LONGERON 11 RIGHT TIE FITTING FOR LONGERON CRACKED STA 680.  DRILLED AND REAMED NEW FITTING IAW DC8 SRM 51 1 24.  INSTALLED NEW FITTING IAW DC8 SRM 51 1 20D AND DC8 SRM 51 3 0.
